# SDR COMA0860103

- Difficulty date: January 30, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 21,019 hours, 17,690 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5364 - ON TAKEOFF ROLL BELOW 40 KTS, LEFT IDG AND GEN MESSAGE ILLUMINATED.  ABORTED TAKEOFF SAFELY.  UPON INSPECTION FOUND IDG UNDER SERVICED.  RESERVICED IDG, OPS CHECK GOOD.
